On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 3.239.40.250
Access to elec. publ.: SémCong

Séminaires et Congrès

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Séminaires et Congrès - Titles - 26 (2013) 99-144

Titles < 26

Operads 2009
VERSION IMPRIMEE A VENIR - PRINT VERSION NOT YET AVAILABLE
Loday, Jean-Louis and Vallette, Bruno, eds
Séminaires et Congrès 26 (2013), 281 pages
Presentation, Summary

La catégorie des arbres élagués de Batanine Koszul
Benoit Fresse
Séminaires et Congrès 26 (2013), 99-144

Résumé :
La définition de la catégorie des arbres élagués, dont les objets sont des arbres planaires à n-niveaux avec toutes les feuilles au niveau supérieur, a été dégagée dans les travaux de M. Batanin, en partie pour comprendre la structure cellulaire de certaines E_n-opérades en termes catégoriques. Le but de cet article est de montrer que la version enrichie en k-modules de la catégorie des arbres élagués est de Koszul. Ce résultat nous donne un modèle différentiel gradué minimal de cette catégorie, des petits complexes pour calculer des foncteurs Tor et Ext dans les catégories de diagrammes qui lui sont associés, et permet d'étendre aux E_n-algèbres un résultat de M. Livernet et B. Richter sur l'interprétation des constructions bar itérées en termes de foncteurs Tor catégoriques.

Mots-clefs : Catégories de Koszul ; Catégories d'arbres ; Construction bar catégorique ; Homologie des E_n-algèbres.

Abstract:
Batanin's category of pruned trees is Koszul
The category of pruned trees has been defined by M. Batanin with the aim of understanding the cell structure of certain E_n-operads in categorical terms. The objects of this category are planar trees with n levels so that all leaves are at the top level of the tree. The goal of this article is to prove that the category of pruned trees is Koszul. This result gives us a minimal differential graded model of this category, small complexes to computing Tor and Ext functors in associated categories of diagrams, and allows us to extend to E_n-algebras a result of M. Livernet and B. Richter about the interpretation of iterated bar complexes in terms of categorical Tor functors.

Keywords: Koszul categories; Tree categories; Categorical bar construction; Homology of E_n-algebras.

Class. math. : Primary: 57T30; Secondary: 05C05, 18G15, 18G55, 18D20, 55P48, 06A11.


ISBN : 978-2-85629-363-8
ISSN : 1285-2783

Bibliographie:

1
Batanin, M.A.
Monoidal globular categories as a natural environment for the theory of weak n-categories
Adv. Math. 136 (1998) 39–103
2
Batanin, M.A.
The Eckmann-Hilton argument and higher operads
Adv. Math. 217 (2008) 334–385
3
Batanin, M.A.
Symmetrization of n-operads and compactification of real configuration spaces
Adv. Math. 211 (2007) 684–725
4
Batanin, M.A. and Street, R.
The universal property of the multitude of trees
J. Pure Appl. Algebra 154 (2000) 3–13
5
Berger, C.
Opérades cellulaires et espaces de lacets itérés
Ann. Inst. Fourier 46 (1996) 1125–1157
6
Berger, C.
Iterated wreath product of the simplex category and iterated loop spaces
Adv. Math. 213 (2007) 230–270
8
Félix, Y. and Halperin, S. and Thomas, J.-C.
Rational homotopy theory
Graduate Texts in Mahematics, vol. 205, Springer, 2001
9
Fox, R. and Neuwirth, L.
The braid groups
Math. Scand. 10 (1962) 119–126
10
Fresse, B.
Iterated bar complexes of E-infinity algebras and homology theories
(2008) Prépublication arXiv:0810.5147
11
Getzler, E. and Jones, J.D.S.
Operads, homotopy algebra and iterated integrals for double loop spaces
(1994) Prépublication arXiv:hep-th/9403055
12
Hirschhorn, P.
Model categories and their localizations
Mathematical Surveys and Monographs, vol. 99, Amer. Math. Soc., 2003
13
Hovey, M.
Model categories
Mathematical Surveys and Monographs, vol. 63, Amer. Math. Soc., 1999
14
Husemoller, D. and Moore, J.C. and Stasheff, J.
Differential homological algebra and homogeneous spaces
J. Pure Appl. Algebra 5 (1974) 113–185
15
Joyal, A.
Disks, duality and -categories
(1997) Prépublication
16
Keller, B.
On differential graded categories
in International Congress of Mathematicians (Madrid, 2006), Vol. II
(2006) 151–190
17
Kontsevich, M. and Soibelman, Y.
Deformations of algebras over operads and the Deligne conjecture
in Conférence Moshé Flato 1999, Vol. I
Math. Phys. Stud. 21
18
Lefèvre-Hasegawa, K.
Sur les A-infini catégories
PhD Thesis, Université Paris 7 (2003)
19
Livernet, M. and Richter, B.
An interpretation of E_n-homology as functor homology
(2009) Prépublication arXiv:0907.1283v2
20
Loday, J.-L.
Cyclic homology
Die Grund. Math. Wiss., vol. 301, Springer, 1992
21
Mac Lane, S.
Homology
Die Grund. Math. Wiss., vol. 114, Springer, 1963
22
Milgram, R.J.
Iterated loop spaces
Ann. Math. 84 (1966) 386–403
23
Priddy, S.B.
Koszul resolutions
Trans. Amer. Math. Soc. 152 (1970) 39–60